Alert archive / Montana / Snow Advisories in 2007

Snow Advisory 13, NWS Missoula, MT

February 24, 20079 counties in Montana; Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this snow advisory at Feb 24, 2007, 2:36 PM MST for 9 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Feb 24, 2007, 5:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2007, 2:36 PM MST (21:36 UTC)
In effect from
Feb 24, 2007, 5:00 PM MST
Expired
Feb 25, 2007, 9:08 AM MST
In force
16 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 38 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2007-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2007-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KMSO 242136
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
236 PM MST SAT FEB 24 2007

A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL BEGIN
TO MOVE INTO THE AREA LATE THIS AFTERNOON AND WILL BRING MODERATE
SNOWFALL TO THE MOUNTAINS OF NORTH CENTRAL IDAHO AND WESTERN
MONTANA THIS EVENING THROUGH SUNDAY.

IDZ005-006-MTZ001-004-250400-
/O.NEW.KMSO.SN.Y.0013.070225T0000Z-070226T0000Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
236 PM MST SAT FEB 24 2007 /136 PM PST SAT FEB 24 2007/

...SNOW ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY. 

3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL
ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY
AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST
IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY...LOWELL
AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-043-250400-
/O.NEW.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
236 PM MST SAT FEB 24 2007

...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
MST SUNDAY. 

2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS
ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE
TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS
SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-250400-
/O.NEW.KMSO.SN.Y.0013.070225T0300Z-070226T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
236 PM MST SAT FEB 24 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST
SUNDAY. 

3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE
EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST
TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
4 follow-up statements
000 
WWUS45 KMSO 242310 CCA
WSWMSO

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
405 PM MST SAT FEB 24 2007

.A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL BEGIN
TO MOVE INTO THE AREA LATE THIS AFTERNOON AND WILL BRING MODERATE
SNOWFALL TO THE MOUNTAINS OF NORTH CENTRAL IDAHO AND WESTERN
MONTANA THIS EVENING THROUGH SUNDAY.

IDZ005-006-MTZ001-004-250545-
/O.NEW.KMSO.SN.Y.0013.070225T0000Z-070226T0000Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
405 PM MST SAT FEB 24 2007 /305 PM PST SAT FEB 24 2007/

...SNOW ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY. 

3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL
ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY
AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST
IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY...LOWELL
AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-043-250545-
/O.NEW.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
405 PM MST SAT FEB 24 2007

...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM
MST SUNDAY. 

2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS
ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE
TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS
SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-250545-
/O.NEW.KMSO.SN.Y.0013.070225T0300Z-070226T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
405 PM MST SAT FEB 24 2007

...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST
SUNDAY. 

3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE
EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST
TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 250422
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
922 PM MST SAT FEB 24 2007

.A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL MOVE
INTO THE AREA TONIGHT AND WILL BRING MODERATE SNOWFALL TO THE MOUNTAINS
OF NORTH CENTRAL IDAHO AND WESTERN MONTANA THROUGH SUNDAY.

IDZ005-006-MTZ001-004-251200-
/O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
922 PM MST SAT FEB 24 2007 /822 PM PST SAT FEB 24 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/
SUNDAY. 

3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL
ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY
AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS
MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY...
LOWELL AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ002-043-251200-
/O.CON.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
922 PM MST SAT FEB 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 

2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS
ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE
TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS
SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MTZ006-251200-
/O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
922 PM MST SAT FEB 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY. 

3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE
EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST
TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KMSO 251009
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
309 AM MST SUN FEB 25 2007

MTZ006-251115-
/O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0300Z/
BITTERROOT/SAPPHIRE MOUNTAINS-
309 AM MST SUN FEB 25 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THIS SNOW
ADVISORY. LIGHT SNOW IS STILL EXPECTED TO FALL TODAY...WITH A
CHANCE FOR HEAVIER SNOW AGAIN TONIGHT. PLEASE MONITOR THE LATEST
NATIONAL WEATHER SERVICE FORECASTS FOR YOUR AREA.

$$

MTZ002-043-251115-
/O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0600Z/
WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION-
309 AM MST SUN FEB 25 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THIS SNOW
ADVISORY. LIGHT SNOW IS STILL EXPECTED TO FALL TODAY...WITH A
CHANCE FOR HEAVIER SNOW AGAIN TONIGHT. PLEASE MONITOR THE LATEST
NATIONAL WEATHER SERVICE FORECASTS FOR YOUR AREA.

$$

IDZ005-006-MTZ001-004-251800-
/O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
309 AM MST SUN FEB 25 2007 /209 AM PST SUN FEB 25 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS
AFTERNOON ABOVE 4000 FEET...

A SNOW ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 PM MST
/4 PM PST/ THIS AFTERNOON. 

2 TO 4 INCHES OF ADDITIONAL SNOWFALL ARE EXPECTED ABOVE 4000 FEET
BY LATE SUNDAY AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG
THE AREAS MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE
LIBBY...TROY... LOWELL AND ELK CITY CAN EXPECT TO SEE 1 TO 3
INCHES OF NEW SNOW.

$$
000 
WWUS45 KMSO 251608
WSWMSO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
908 AM MST SUN FEB 25 2007


IDZ005-006-MTZ001-004-251715-
/O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
908 AM MST SUN FEB 25 2007 /808 AM PST SUN FEB 25 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW
ADVISORY. THE WIDESPREAD MODERATE MOUNTAIN SNOWFALL HAS BEGUN TO
DIMINISH IN COVERAGE. HOWEVER...LOCAL ADDITIONAL ACCUMULATIONS UP
TO 2 INCHES WILL REMAIN POSSIBLE IN THE HIGHER ELEVATIONS THROUGH
THIS AFTERNOON AS SCATTERED SNOW SHOWERS CONTINUE TO DEVELOP.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Feb 24, 8:29 AM MST, 6 hours 7 minutes earlier.

Area forecast discussion, Feb 24, 8:29 AM MST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
829 AM MST SAT FEB 24 2007

.UPDATE...A ZONE UPDATE WILL BE ISSUED SHORTLY TO FURTHER DECREASE
THE MORNING POPS AND SKY COVER ACROSS THE AREA. THE REST OF THE
FORECAST APPEARS TO BE RIGHT ON TRACK THIS MORNING.

&&

AVIATION...MOUNTAIN AND PASS OBSCURATIONS WILL LESSEN THROUGH THE
DAY TODAY AS HIGH PRESSURE BUILD INTO THE REGION. THIS WILL BE
SHORT LIVED AS THE NEXT WEATHER SYSTEM IS EXPECTED TO MOVE IN LATE
SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. PLEASE SEE APPROPRIATE
TAFS AND TWEBS.

&&

.PREV DISCUSSION... /ISSUED 313 AM MST SAT FEB 24 2007/

DISCUSSION...TODAY THROUGH SUNDAY NIGHT...SHOWERS AROUND THE AREA
THIS MORNING ARE EXPECTED TO DIMINISH AS HIGH PRESSURE CONTINUES
TO BUILD. THIS REPRIEVE WILL BE SHORT-LIVED AS THE AXIS OF HIGH
PRESSURE QUICKLY MOVES EAST THIS AFTERNOON AHEAD OF THE NEXT
WEATHER SYSTEM. THIS SYSTEM WILL STALL OFF THE PACIFIC NORTHWEST
COAST...EJECTING WARM MOIST DISTURBANCES INTO THE NORTHERN ROCKIES
THROUGH THE WEEKEND. THE FIRST DISTURBANCE IS EXPECTED TO MOVE
INTO CENTRAL IDAHO AND NORTHWEST MONTANA LATE SATURDAY AFTERNOON
AND CONTINUE AFFECTING MAINLY THIS AREA OVERNIGHT. A STRONGER
DISTURBANCE IS EXPECTED SUNDAY AFTERNOON...BRINGING PRECIPITATION
TO THE MAJORITY OF THE NORTHERN ROCKIES.

BY THE NATURE OF THESE SYSTEMS AND THE TIMING OF THE
PRECIPITATION...TEMPERATURES SHOULD BE NEAR THE READINGS WEVE
BEEN SEEING THE LAST COUPLE DAYS. NIGHT TIME PRECIPITATION WILL
FALL ALMOST ENTIRELY AS SNOW...WHILE AFTERNOON PRECIPITATION
SHOULD RAIN AND SNOW. AFTERNOON SNOW LEVELS ARE EXPECTED TO BE
AROUND 2000-3000 FEET OVER NORTHWEST MONTANA...AND 3000-4000 FEET
OVER CENTRAL IDAHO AND WESTERN CENTRAL MONTANA.

MONDAY THROUGH WEDNESDAY...A COOL TROUGH WILL RESIDE OVER THE WEST
COAST MONDAY AND TUESDAY...THEN MOVE INLAND OVER THE NORTHERN
ROCKIES WEDNESDAY. EMBEDDED DISTURBANCES WITHIN THIS TROUGH WILL
SWEEP NORTHEAST IN THE AREA...THUS OFFERING BETTER CHANCES OF
PRECIPITATION. TIMING OF INDIVIDUAL DISTURBANCES WILL BE DIFFICULT
TO PIN DOWN. GENERALLY...THIS PERIOD WILL BE CHARACTERIZED BY
HIGHER POPS AND LOW QPF. THE JET STREAM WILL BE WELL SOUTH THE
AREA WITH COOLER AIR HOLDING OVER THE REGION AND MOST OF THE
PRECIPITATION FALLING AS SNOW EXCEPT AT THE LOWEST ELEVATIONS.

THURSDAY AND FRIDAY...THE UPPER FLOW BECOMES MORE NORTHWESTERLY
THURSDAY AS THE BROAD UPPER TROUGH MOVES INTO THE CENTRAL U.S.. BY
FRIDAY...RIDGING DEVELOPS OVER THE AREA BUT PACIFIC MOISTURE IS
EXPECTED TO PUNCH THROUGH THIS RIDGE MAINTAINING A RATHER MOIST
FORECAST.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

UPDATE...HENRY
PREVIOUS DISCUSSION....MSJ
AVIATION...MSJ
Hazardous weather outlook, Feb 24, 3:45 AM MST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
345 AM MST SAT FEB 24 2007

IDZ005-006-MTZ001-004-242300-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
345 AM MST SAT FEB 24 2007 /245 AM PST SAT FEB 24 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS ARE EXPECTED TO TAPER OFF THIS MORNING THROUGH EARLY
AFTERNOON...THEN START AGAIN LATE THIS AFTERNOON AS A SHORTWAVE
WEATHER DISTURBANCE MAKES IS WAY OVER THE NORTHERN ROCKIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FORE-MENTIONED SHORTWAVE DISTURBANCE IS EXPECTED TO AFFECT
CENTRAL IDAHO AND NORTHWEST MONTANA THROUGH SUNDAY MORNING. IF
CURRENT FORECASTS HOLD UP...1 TO 4 INCHES OF SNOW WILL FALL OVER
HIGHER TERRAIN OF NORTH-CENTRAL IDAHO AND NORTHWEST MONTANA BY
SUNDAY AFTERNOON...MAKING TRAVEL DANGEROUS. PLEASE KEEP UPDATED ON
THE LATEST FORECASTS AND ROAD REPORTS IF TRAVELING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.